MAUDE Adverse Event Report: Cook Inc FILIFORM DOUBLE PIGTAIL URETERAL STENT SET; FAD, Stent, Ureteral

Cook Inc FILIFORM DOUBLE PIGTAIL URETERAL STENT SET; FAD, Stent, Ureteral
Model Number G15130
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2026
Type of Reportable Event Malfunction

Brand Name
FILIFORM DOUBLE PIGTAIL URETERAL STENT SET
Common Device Name
FAD, Stent, Ureteral
Manufacturer (Section D)
Cook Inc
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
+1(812)339-2235
MDR Report Key50140666
Report Number1820334-2026-00805
Device Sequence Number13039184
Product Code FAD
UDI-Device Identifier00827002151307
UDI-Public(01)00827002151307(17)290501(10)17112407
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG15130
Device Catalogue Number133826
Device Lot Number17112407
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/07/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown